| Model Number |
2R8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date / d10: concomitant therapy date : march 2026.H11 : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp continu-flo solution set leaked during an infusion of investigational drug xalaluritamig.The patient reportedly noted fluid dripping from "the side of the pump".The infusion was subsequently stopped, and the amount infused was recorded by the registered nurse (rn).There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.